# SDR DHL2002807538

- Difficulty date: March 26, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-SHIP ACCY COMPT - INTERCOSTAL WITH CRACK IN IT AT STA 660 - 680, L25R.  REMOVED DAMAGED INTERCOSTAL IAW SRM 53-2-0 FIG 1B.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 53-2-0 FIG 1B.
